# SDR SWAA2014040926961

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 7,146 hours, 2,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 6949956
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE STRAP LOOSE.  R & R STRAP IAW SIP.
